# SDR ASOA2013041603386

- Difficulty date: March 20, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,547 hours, 6,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 280 BEAM CORRODED AT TIE IN OF RBL45 FLOOR SILL. REMOVED RT 280 FLOORBEAM IAW SRM 51-42-06-001-001.   LOCATED AND DRILLED NEW RT FS280 BEAM AND INSTALLED IT TO WEB IAW SRM 51-42-06-001-001.  INSTALLED RT FS280 BEAM IAW SRM 51-42-06-001-001.  MAJOR REPAIR.
